# SDR 2012FA0000265

- Difficulty date: March 13, 2012
- Submitted: May 4, 2012
- Operation: General aviation
- Aircraft: N805NH
- Make and model: Beech A36
- Aircraft serial: E2699
- Engine: Cont IO550B
- System (JASC): 2720 · Rudder Control System
- Part: Spring
- Part number: 35524664
- Condition: Broken
- Location: Rudder
- Part time: 10,609 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, THE PILOT NOTICED THE AILERON CONTROL WAS PULLING TO THE RT.  ACFT RETURNED TO BASE WITHOUT INCIDENT.  UPON INSP OF AILERON CONTROL SYS THE UPPER AILERON/RUDDER INTERCONNECT SPRING PN 35-5524664 WAS FOUND BROKEN AT THE BELLCRANK ARM, PN 002-524018-25 END.  PROBABLE CAUSE FOR THIS FAILURE IS TIME IN SERVICE.
